# SDR SWAA2021081629136

- Difficulty date: January 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 951 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CABIN INTERCOSTAL BS 951 LBL 50 WL 208 AT LAV TIEDOWN FITTING / REMOVED CORROSION ON INTERCOSTAL BS 951 LBL 50 WL 208 IN AN AREA OF L.75' X W.0500' X D.080 IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-51-1A-1. REMOVED INTERCOSTAL I.A.W. SRM 51-40-02-0G-0. INSTALLED NEW INTERCOSTAL I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 147A5650 REV. A P/O# 77921911.
